# SDR SWAA2012121010457

- Difficulty date: November 28, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E - THE MOST I/B BRACKET CRACKED AT STA XCW 59.  REMOVED AND REPLACED RIGHT WING L/E BONDING STRAPS IAW B717 SRM 51-41-02,51-40-08 AND MD DWG 5919110.
